MAUDE Adverse Event Report: BIOMET 3I 3I T3® WITH DCD® NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3® WITH DCD® NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 10MM; DENTAL IMPLANT
Model Number BNSS410
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported dental office only order tapered abutments but noticed during a procedure that the implant was a bnss410 and not a bost410.Dr was able to complete the procedure using the correct implant they intended to.The label and everything stated it was a bnss410 they just didn't realize prior to the procedure that it was not the one they intended to use and always order.Implant was never placed in patient's mouth.Tooth location not reported.
 
Additional Manufacturer Narrative
One (1) 3i t3® with dcd® non-platform switched parallel walled implant 4 x 10mm (bnss410) was returned for investigation.Visual evaluation of the as returned product identified the implant was returned outside of its original packaging (no malfunction).Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Pre-existing patient factors, tooth location, and x-rays are not relevant to the reported event.The device was reported and noticed during a procedure.The customer did not provide any pictures.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (2020060293).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2020060293) for similar event and no other complaint was identified.Based on the available information, packaging malfunction could not be verified and the reported event was non-verifiable.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Based on further complaint review and reassessment of the reported event, it was determined, that mfr report number 0001038806-2021-01075 and 0001038806-2021-01075-1 were reported in error.Please disregard these submissions.No further reports will be submitted for this event.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
3I T3® WITH DCD® NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12032227
Report Number0001038806-2021-01075
Device Sequence Number4987874
Product Code DZE
UDI-Device Identifier00844868029038
UDI-Public(01)00844868029038(17)250804(10)2020060293
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2025
Device Model NumberBNSS410
Device Catalogue NumberBNSS410
Device Lot Number2020060293
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2021
Supplement Date Received by Manufacturer10/28/2021
10/28/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date11/07/2021
11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose